# SDR ASOA2014080411000

- Difficulty date: July 16, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-578
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK AT BS 485-578 HAS CORROSION.   FOUND TO BE OUT OF LIMITS IAW SR, 53-31-49-101-001-A01.  R & R THE SEAT TRACK IAW AMM 53-00-49-000-801, AND 53-00-49-400-801.
